# SDR QXEA0200420

- Difficulty date: February 16, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 64 CORRODED AT FORWARD END, AFT OF FRAME 3820.  REPAIRED IAW FOKKER SRM 53-01-01, PAGE 5, SRM 53-01-01, PAGE 6, PARAGRAPH 3 (A) AND SRM 51-10-4.
